# SDR UPS02239023

- Difficulty date: July 22, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- Aircraft time: 53,970 hours, 39,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: B521 S1r-S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MATERIAL LOSS INDICATIONS AT BS 521 AFT SKIN FROM STR 1 TO STR 2 OF 15 - 20 PERCENT AND FROM STR 3R TO STR 4R OF 20 PERCENT AND ON FWD SKIN AT BS 521 BETWEEN STR 3R AND STR 4R OF 15 PERCENT.  AREA INSP AND CORROSION FOUND ON SKIN AND TEAR STRAP AT INDICATED AREAS OF SKIN.  CORRODED AREA OF SKIN AND TEAR STRAP OUT OF LIMITS AND CUT AWAY IAW SRM 53-30-3.  FURTHER CORROSION FOUND ON SKIN AND REINFORCING STRAP AT BUTT JOINT SPLICE AT S2L.  REPAIR CARRIED OUT IAW SRM 53-30-3 FIG 21 UPS EO-B727-5330-0815.
